Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Sore breasts, indigestion, liver pain, infertile, high estrogen level. Serious?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11730 Questions
Hi, I am on my cycle day 6 and are still having vry sore breasts, indigestion, liver pain(pain on the upper right side). i am 34, have infertility problems. My lasts month's day 3 estradiol was 752, but everything else was normal. Can this be because of the high estrogen, should I worry about high estrogen levels? How can i fix it?
Posted Wed, 2 May 2012 in Women's Health
Answered by Dr. Rakhi Tayal 45 minutes later

Thanks for writing to us.

High estrogen levels do cause soreness of breast but pain in the liver is not expected due to estrogen. Rather a liver disease raises the levels of estrogen in the body as the metabolism and degradation of estrogen is decreased. You need to have an ultrasound scan of abdomen to have a look at your liver and get all the liver function tests done under the guidance of your physician to diagnose your problem.

Till then avoid alcohol, smoking and high fat foods.

I hope my answer and recommendations are adequate and helpful. Waiting for your further follow up queries if any.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor